# SDR AALA20100113TUL01

- Difficulty date: January 13, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 30,827 hours, 14,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT CARGO LEFT TIE DOWN TRACK AROUND FASTENER HOLES BETWEEN STATION 1212 AND 1322.  REPLACE AFT CARGO TIE DOWN TRACK PER SRM 51-30-01 AND 51-30-05.
